# SDR ABXA010413

- Difficulty date: July 27, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 37,944 hours, 34,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE WAS AN OIL SMELL FROM THE ENVIRONMENTAL SYSTEM ON TAKEOFF.  REMOVED LEFT AND RIGHT CHECK VALVES (ENGINE SUPPLY) AND INSPECTED FOR OIL CONTAMINATION, NONE FOUND.  REINSTALLED VALVES IAW B767 MM 36-20.  RAN BOTH PACKS ON ENGINE PNEUMATICS, FULL HOT AND COLD AND AT VARIOUS POWER SETTINGS.  NO ODOR NOTED.  ENGINES RUN IAW B767-10A.  OPERATED BOTH PACKS WITH APU AND EXTERNAL PNEUMATIC SUPPLIES.  NO ODOR NOTED.  REMOVED APU BLEED AIR DUCT AT APU AND APU BLEED AIR VALVE.  NO VISIBLE OIL CONTAMINATION FOUND.  REINSTALLED BLEED AIR DUCT AND BLEED AIR VALVE.  LEAK AND OPS CHECKED GOOD.
